# SDR CA160224002

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,687 hours
- Engine: Ge CF348E5
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005835PR
- Condition: Disintegrated
- Location: Mlg
- Part time: 5,963 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH BRAKE RT FAULT EICAS MESSAGE DISPLAYED AND AFTER LANDING EMERGENCY BRAKE FAULT MESSAGE ALSO DISPLAYED ON EICAS. DURING CREW POST FLIGHT WALK AROUND, FOUND NR 4 BRAKE ASSY DISINTEGRATED AND HYDRAULIC FLUID LEAKING. DISPATCH WAS ADVISED TO CONTACT ATC DUE TO DEBRIS POSSIBLY LEFT IN THE RUNWAY. MAINTENANCE ADVISED THAT NR 4 MAIN WHEEL REQUIRES REPLACEMENT WHICH WE HAVE IN DCA. NR 4 MAIN BRAKE ASSEMBLY REPLACED ALONG WITH NR 4 MAIN WHEEL AND AIRCRAFT RETURNED TO SERVICE. NO OTHER DAMAGE NOTED.
